RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 31, Issue 2(188)  


Convergence of measures and random processes
A. A. Borovkov
3
Hermitian $K$-theory. The theory of characteristic classes and methods of functional analysis
A. S. Mishchenko
69
Some problems in the analytic theory of Feynman integrals
V. A. Golubeva
135
Aleksandr Sergeevich Kovan'ko (obituary)
A. N. Kostovskii, L. N. Lisevich, Ya. G. Pritula
203

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Harmonic functions for a certain category of Markov processes, and projective limits in it
A. D. Bendikov
209
The law of large numbers in certain function spaces
I. Ya. Gol'shteid
211
On the theory of the path integral
M. V. Karasev
213
Splitting off of torsion over commutative rings
L. A. Koifman
215
A certain characteristic property of $\overline\partial$-closed exterior differential forms
A. M. Kytmanov
217
Holomorphic mappings into Bloch manifolds
M. N. L'vovskii
219
Coherent states and discrete groups
M. I. Monastyrskii
221
Finite groups of automorphisms of Kählerian surfaces of type K3
V. V. Nikulin
223
A remark on a theorem of I. P. Natanson
S. S. Pilipchuk
225
Banach algebras of small global dimension zero
Yu. V. Selivanov
227
Isometries of ideal coordinate spaces
A. I. Skorik
229
Asymptotic behavior of the spectral function of a first order differential equation with an unbounded operator coefficient
G. A. Suvorchenkova
231
Two algebras of pseudodifferential operators in $R^n$, and some applications
V. I. Feigin
233
Estimation of random processes on the basis of observations with a point process
D. I. Khadzhiev
235
The monadicity of categories that are dual to certain categories of locally convex spaces
V. E. Kholodovskii
237
The properties of the one-parameter family of dynamical systems $x\mapsto A\cdot x\cdot e^{-x}$
M. V. Jakobson
239

Mathematical Events in the USSR
Tashmukhamed Alievich Sarymsakov (on his sixtieth birthday)
P. S. Aleksandrov, B. V. Gnedenko, A. N. Kolmogorov, Yu. V. Prokhorov
241
All-Union Conference-Seminar of Chairmen of University Mathematics Departments
B. R. Vainberg, B. V. Gnedenko, E. V. Maikov, N. Kh. Rozov
247
Conference of Chairmen of Departments of General and Special Mathematics of National Institutions of Higher Education
A. F. Lapko, L. Z. Rumshiskii, L. E. Sadovskii, N. I. Simonov
255
Second School-Seminar “Group Presentations and Their Applications”
A. A. Kirillov
263

Reviews and Bibliography
Selected works of Giuseppe Peano (review)
F. A. Medvedev
265
New books on mathematics
L. P. Kalinina
267
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019